Publication
Title
A new algorithm for sparse interpolation of multivariate polynomials
Author
Abstract
Language
English
Source (journal)
Theoretical computer science. - Amsterdam
Publication
Amsterdam : 2008
ISSN
0304-3975
Volume/pages
409:2(2008), p. 180-185
ISI
000261716700003
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 05.05.2009
Last edited 17.08.2018
To cite this reference